# SDR SWAA2014030625809

- Difficulty date: February 27, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 38,122 hours, 25,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5930547
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED AT BS 237, RBL 44.  R & R SEAT TRACK IAW SRM.
